Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NAUSEA !!! Please help !!! ben

Posted by shelliR on May 18, 2001, at 14:24:06

In reply to NAUSEA !!! Please help !!!, posted by ben on May 18, 2001, at 9:31:06

> I started going of Celexa 5 weeks ago. I tappered gradually (from 60m) down during two weeks (my doc made this procedure several times). After 10 days i felt nervousness, flu like symtoms and an awfull nausea. My doc suggested to start with Zoloft (because of the same mechanism) to overcome this withdrawl symptoms. Now, three weeks later I am on 75 mg Zoloft and the nausea is still coming and going. I am very nervous and have anxiety too. A gastrointestinal observation (cause of the nause) was okay. So whats with the nausea ??? My doc doesnt know if its from discontinuation of the Celexa, from the Zoloft or is it part of my depression ? I didnt feel nausa during my illness, so I think its from the meds. I feel sick of this feeling and want finally to get rid of.


Ben, maybe you could substitute prozac for zoloft to see if the elimination of the zoloft helps the nausea. If not, then you could probably figure its still from the discontination of celexa.

Just an idea......not well versed in ssri reactions.

shelli


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelliR thread:63461
URL: http://www.dr-bob.org/babble/20010515/msgs/63488.html